# SDR SWAA2021120644170

- Difficulty date: November 15, 2021
- Submitted: December 6, 2021
- Operation: Air carrier
- Aircraft: N914WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36622
- Aircraft time: 45,576 hours, 27,409 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ACB RH FLOOR-TO-SIDEWALL SUPPORT; UNDER AFT FASTENER NUTPLATE; BS 947; RBL 21 (MARKED) ; / [01] REMOVED CORROSION ON FLOOR SIDEWALL SUPPORT ACB AT BS 947 RBL 21; REWORKED AREA; L= 1.5' W= 0.800' D= 0.008' ORIGINAL THICKNESS 0.040' REMAINING THICHNESS 0.032' FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2; [02] VERIFIED CORROSION REMOVAL ON ACB RH FLOOR-TO-SIDEWALL SUPPORT AT BS 947 FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2; [03] LOCATED ;DRILLED AND APPLIED CHEMICAL CONVERSION COATING ON NEW FLOOR SIDEWALL SUPPORT ITEM BAC14496-377#70775 62 LOT 1459405-1 ON ACB AT BS 947 RBL 21 IAW SRM 51-20-01-0G-0 AND SRM 51-40-05-0G-0 AND OK TO PRIME.; [04] VERIFIED CORRECTIVE ACTION ITEM 3.
